| Model Number |
01.18.433 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2023 lot 2116239: 60 items manufactured and released on 22-feb-2022.Expiration date: 2027-feb-10.No anomalies found related to the problem.To date, 56 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to a greater trochanter fracture and the cause is unknown.About 10 months after the primary surgery, the surgeon cabled the fracture and revised the stem and head.The surgery was completed successfully.The rep said that the surgeon mentioned that it is a possibility that the fracture could have occurred intra-op during the primary surgery but it is uncertain.